# SDR C2XA03BT105

- Difficulty date: November 12, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSP---CO2600, CREW, DURING PREFLIGHT, NOTED EMERGENCY AISLE PATH LIGHTS AT ROW 7-12 ARE INOPERATIVE.  CLT MAINTENANCE WENT TO GSP AND REMOVED AND REPLACED THE EMERGENCY BATTERY SUPPLY CHARGER ASSEMBLY, OPS CHECKED SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.
